Forum

Real fatigue or severe tiredness due to med side effects??

I went from taking propranolol 20 twice daily to taking 80mg slow release once daily about a month ago. Had been taking it for anxiety for about 6 months and along with CBT it was being very helpful. The only new symptom recently was internal tremor noted occasionally buy overall anxiety seemed under control. I was surprised when neuro switched me to higher long acting dose and assume it was to effect tremor as well as anxiety? However, my anxiety seems worse now and I am extra lethargic, water retentive and feeling depressed, feel like am so much more tired and can’t motivate myself to exercise. I was managing around previous moderate fatigue without problems before, now I’m just shattered all the time. Do you think it’s the propranolol and I should return to previous dose or is it a relapse in the form of increase severe fatigue? I don’t take any other meds and have only mild sensory symptoms that come and go. Any ideas appreciated, not due to see neuro again for quite some time.

hi wanda

 

could you see your gp and ask his advice? he might contact your neuro and sort it out for you.

or maybe your ms nurse could help.

i understand your frustration at losing your motivation to exercise. i'm always taking one step forward and 2 steps back (and a little wander off sideways)

i think you really need to get it sorted.

good luck

carole xxx